# SDR FDEA200902230636

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7127502
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BELOW NR 3R DOOR SILL AREA AT STA 1293, LONGERON 27R FOUND 01 SUSPECT CRACK AT THE RADIUS.  REMOVED AND REPLACED AS PER SRM 51-31-00 VOL. II.  REPAIR CLASSIFIED AS PER MAJOR AS PER GMM 6-  2-100.
